# SDR GTIA9800066

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY FLOOR TRACK LIGHTING IS INOPERATIVE (TOWARDS REAR OF CABIN). REPAIRED FAULTY WIRE (PULLED FROM BUTT SPLICE) OPERATION GOOD.  REFERENCE:  MM 33-50-0.  (X)
